# SDR TWRA9739

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RT SIDE FLOOR EVAC STRIP INOP.  'A' ZONE EGRESS FLOOR LIGHTS INOP.  POWER STRIP DISCONNECTED, RECONNECTED, OPS CHECK OK.  (M)
